Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2003 year

On continuous branches of cycles in systems with nonlinearizable nonlinearities, Doklady Mathematics, 67, 2 (2003) 153-157

Download (228.8 KB)

Authors: Krasnosel'skii A., D.I.Rachinskii
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site